# SDR JR2R20241207777

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 21,040 hours, 12,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Corroded
- Location: Zone 100
- Part time: 21,040 hours, 12,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO CUT-OUT, FUSELAGE SKIN IN AREA COVERED BY AFT SCUFF PLATE HAS TWO AREAS OF SURFACE CORROSION AT ATTACH SCREW HOLES
